Alert archive / New Jersey / Areal Flood Advisories in 2013

Areal Flood Advisory 113, NWS Philadelphia/Mount Holly

July 13, 2013Mercer County, Middlesex County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 13, 2013, 6:00 PM EDT for Mercer County, Middlesex County, New Jersey. It was in force for 2 hr.

The area

The outline as issued.

The facts

Issued
Jul 13, 2013, 6:00 PM EDT (22:00 UTC)
Expired
Jul 13, 2013, 8:00 PM EDT
In force
2 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Mercer County, NJ, Middlesex County, NJ

The radar

The Philadelphia radar (KDIX), 45 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2013-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 218 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2013-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
218 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
489 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

548 
WGUS81 KPHI 132200
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
600 PM EDT SAT JUL 13 2013

NJC021-023-140000-
/O.NEW.KPHI.FA.Y.0113.130713T2200Z-130714T0000Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MERCER NJ-MIDDLESEX NJ-
600 PM EDT SAT JUL 13 2013

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD ADVISORY FOR...
  MERCER COUNTY IN CENTRAL NEW JERSEY...
  MIDDLESEX COUNTY IN NORTHERN NEW JERSEY...

* UNTIL 800 PM EDT

* AT 557 PM EDT, NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED    
  SHOWERS AND THUNDERSTORMS TRACKING FROM MERCER COUNTY INTO         
  MIDDLESEX COUNTY. RAINFALL AMOUNTS OF 0.50 TO 0.75 INCHES HAVE     
  OCCURRED IN A SHORT PERIOD OF TIME, WHICH WILL CAUSE WATER TO POND 
  ON THE ROADWAYS AND SOME FLOODING IN AREAS OF POOR DRAINAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

LAT...LON 4043 7425 4040 7426 4030 7438 4025 7445
      4022 7453 4019 7457 4019 7461 4015 7460
      4024 7480 4038 7460 4060 7431 4053 7424
      4049 7426 4045 7422

$$

GORSE
1 follow-up statement
419 
WGUS81 KPHI 132255
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
655 PM EDT SAT JUL 13 2013

NJC021-023-132304-
/O.CAN.KPHI.FA.Y.0113.000000T0000Z-130714T0000Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MERCER NJ-MIDDLESEX NJ-
655 PM EDT SAT JUL 13 2013

...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR MIDDLESEX AND MERCER
COUNTIES...

THE SHOWERS AND THUNDERSTORMS HAVE RAPIDLY WEAKENED, THEREFORE THE 
FLOOD ADVISORY HAS BEEN CANCELLED.

LAT...LON 4043 7425 4040 7426 4030 7438 4025 7445
      4022 7453 4019 7457 4019 7461 4015 7460
      4024 7480 4038 7460 4060 7431 4053 7424
      4049 7426 4045 7422

$$

GORSE

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 13, 3:54 PM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jul 13, 3:54 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 PM EDT SAT JUL 13 2013

.SYNOPSIS...
HIGH PRESSURE LOCATED OVER THE WESTERN NORTH ATLANTIC THIS
AFTERNOON WILL BUILD WESTWARD OVER THE COMING DAYS WITH ITS CENTER
REACHING THE OHIO RIVER VALLEY ON MONDAY NIGHT AND TUESDAY. THE
HIGH SHOULD CONTINUE TO INFLUENCE OUR REGION INTO FRIDAY. A
FRONTAL BOUNDARY FROM THE NORTHWEST MAY ARRIVE DURING THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
THE UPPER LOW THAT BROUGHT HEAVY RAIN TO PARTS OF THE AREA ON
FRIDAY HAS SHIFTED WELL WWD INTO THE LOWER OHIO VALLEY AND NOW THE
MID ATLANTIC REGION IS COMING UNDER THE INFLUENCE OF A BUILDING
UPPER HIGH. SHRA/TSRA ACTIVITY IS NOT NEARLY AS WIDESPREAD TODAY
AS YDA BUT SOME DEVELOPMENT IS OCCURRING ALONG A SFC TROF/INSTBY
AXIS THAT EXTENDS ROUGHLY SW-NE ACROSS NJ AND NRN DELMARVA. THIS
CNVTN IS EXPECTED TO DISSIPATE SHORTLY AFTER DARK THIS EVENING.
MEANWHILE WE ARE MAINTAINING LOW CHC POPS OVER THE AREA AS THE
COVERAGE DOES NOT SEEM VERY WIDESPREAD.

FOR TONIGHT...SOME CLEARING IS EXPECTED BUT EXTENSIVE LOW LEVEL
MOISTURE WILL REMAIN OVER THE AREA. SFC TEMPERATURES ARE FCST TO
DROP TO NEAR DEWPTS OVERNIGHT AND MODEL FCST SOUNDINGS INDICATE A
SATURATED LAYER SEVERAL HUNDRED FT DEEP IS LIKELY TO DEVELOP IN
MANY LOCATIONS. MAV/LAV GUIDANCE ALSO SUGGEST FOG FORMATION.
PATCHY DENSE FOG HAS BEEN INCLUDED IN THE OVERNIGHT FCST PERIOD. A
BLEND OF MOS GUIDANCE WAS USED FOR OVERNIGHT MINS...GENLY FCST IN
THE UPPER 60S TO LOW 70S.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
FOR SUNDAY THE AREA BECOMES MORE UNDER THE INFLUENCE OF A STRONG
UPPER HIGH/ANTI-CYCLONE WITH ASSOCD SUBSIDENCE AND INCREASING
WARMTH. AFTER THE FOG BURNS OFF...SMWHAT LESS CLOUDS AND MORE
HEATING WILL RESULT IN AFTN MAX TEMPS A FEW DEGS HIGHER THAN
TODAY. NAM/GFS MOS WERE IN GOOD AGREEMENT AND A BLEND WAS USED FOR
THE GRIDS. WE HAVE MAINTAINED A SLIGHT CHC FOR AFTN T-STORMS FOR
AREAS WELL NORTH OF PHL BUT ANY ACTIVITY SHOULD BE RATHER ISOLD.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
THE MID LEVEL HIGH IS FORECAST TO BE CENTERED OVER WESTERN
PENNSYLVANIA ON SUNDAY EVENING. IT SHOULD DRIFT WESTWARD AND IT IS
EXPECTED TO REMAIN OVER INDIANA AND ILLINOIS FROM MONDAY NIGHT
THROUGH WEDNESDAY NIGHT. THE HIGH IS THEN ANTICIPATED TO SINK TO
THE SOUTH AND ELONGATE FROM WEST TO EAST LATE IN THE WEEK.

A PERIOD OF HOT WEATHER IS EXPECTED FOR THE COMING WEEK. MAXIMUM
TEMPERATURES WILL BE MAINLY IN THE LOWER AND MIDDLE 90S WITH
OVERNIGHT LOWS MOSTLY IN THE UPPER 60S AND 70S. THE HUMIDITY WILL
REMAIN HIGH. AFTERNOON AND EARLY EVENING HEAT INDEX VALUES NEAR OR
ABOVE 100 WILL BE COMMON, EXCEPT IN THE ELEVATED TERRAIN AND ALONG
THE COAST.

WE HAVE ISSUED AN EXCESSIVE HEAT WATCH FOR THE HIGHLY URBANIZED
AREAS IN AND AROUND PHILADELPHIA. IT IS IN EFFECT FROM NOON ON
MONDAY UNTIL 800 PM TUESDAY. IT APPEARS AS THOUGH OUR HOTTEST
TEMPERATURES WILL BE ON WEDNESDAY AND THURSDAY, SO THE EXCESSIVE
HEAT WATCH AND POTENTIAL WARNING MAY VERY WELL BE EXTENDED IN TIME
AS WE GET INTO THE NEW WEEK. WE MAY ALSO NEED HEAT ADVISORIES FOR
THE SURROUNDING AREAS, ESPECIALLY FOR WEDNESDAY AND THURSDAY.

A WEAK SURFACE TROUGH IS EXPECTED TO BE TO OUR NORTH ACROSS NEW
ENGLAND AND NEW YORK STATE ON SUNDAY NIGHT. WE MAY SEE SOME HIGH
CLOUDS OVER OUR REGION AHEAD OF THE FEATURE. THE TROUGH IS
FORECAST TO DROP THROUGH OUR FORECAST AREA ON MONDAY AFTERNOON AND
MONDAY EVENING. AS A RESULT, WE WILL MENTION A CHANCE OF SHOWERS
AND THUNDERSTORMS. HOWEVER, THE RIDGE ALOFT MAY HELP TO LIMIT THE
COVERAGE OF ANY SHOWER AND THUNDERSTORM ACTIVITY AT THAT TIME.
LITTLE IF ANY PRECIPITATION IS ANTICIPATED FOR TUESDAY, WEDNESDAY
AND THURSDAY WITH HIGH PRESSURE IN CONTROL AT THE SURFACE AND
ALOFT.

AS THE RIDGE SINKS TO THE SOUTH, THE MORE SUBSTANTIAL MID LEVEL
FLOW IS EXPECTED TO DROP SOUTHWARD FROM CANADA LATE IN THE WEEK.
IT SHOULD BEGIN TO INFLUENCE OUR REGION ON FRIDAY. THE GUIDANCE
VARIES ON THE DETAILS AT THE SURFACE BUT THE DEVELOPING NORTHWEST
MID LEVEL FLOW MAY PUSH AN INITIAL SURFACE TROUGH INTO OUR REGION
AROUND FRIDAY COOLING TEMPERATURES ONLY SLIGHTLY AND BRINGING A
CHANCE FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ACROSS
THE NORTH.

THE TIMING OF THE FRONTAL PASSAGE THAT IS EXPECTED FOR NEXT
WEEKEND REMAINS UNCERTAIN AT THIS POINT. AS A RESULT, WE HAVE HAVE
CARRIED A CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS FOR
SATURDAY ACROSS OUR NORTHERN COUNTIES AND A SLIGHT CHANCE
ELSEWHERE.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

THE MAIN PROBLEM FOR THE TAF FCST PERIOD WILL BE OVERNIGHT FOG
AND POSSIBLY LOW STRATUS. SKIES WILL GENLY CLEAR AFTER DARK AND
WITH LIGHT WINDS AND PLENTY OF LOW-LVL MOISTURE...CONSIDERABLE FOG
IS LIKELY AFTER MIDNIGHT AND INTO THE EARLY MORNING HOURS. THE FOG
MAY BECOME QUITE DENSE AT SOME LOCATIONS...WITH IFR VSBYS FCST AT
MOST TAF SITES FOR A FEW HOURS IN THE EARLY MORNING. THE FOG
SHOULD BURN OFF WITH STRONG HEATING BY MID MORNING SUNDAY. LIGHT
SW WINDS WILL PREVAIL FOR SUNDAY WITH GENERALLY VFR CONDS.

OUTLOOK...
SUNDAY NIGHT AND MONDAY...MAINLY VFR WITH LATE NIGHT AND EARLY
MORNING VISIBILITY RESTRICTIONS POSSIBLE. A CHANCE OF SHOWERS AND
THUNDERSTORMS ON MONDAY AFTERNOON.

MONDAY NIGHT THROUGH THURSDAY...MAINLY VFR WITH LATE NIGHT AND
EARLY MORNING VISIBILITY RESTRICTIONS POSSIBLE EACH DAY.

&&

.MARINE...
QUIET CONDS ARE EXPECTED TO CONTINUE OVER THE FCST WATERS FOR AT
LEAST THE NEXT 24 HOURS OR SO. SOME FOG AND STRATUS MAY DEVELOP
OVERNIGHT WHICH COULD LIMIT VSBYS. WINDS WILL BECOME LIGHT SWLY ON
SUNDAY BUT INCREASING SMWHT LATE IN THE DAY.

OUTLOOK...
HIGH PRESSURE IS FORECAST TO INFLUENCE THE COASTAL WATERS OF NEW
JERSEY AND DELAWARE FROM SUNDAY NIGHT THROUGH THURSDAY. WIND
SPEEDS AND WAVE HEIGHTS SHOULD REMAIN BELOW THE SMALL CRAFT
ADVISORY CRITERIA THROUGH THE PERIOD.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR PAZ070-071-102-104-106.
NJ...EXCESSIVE HEAT WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR NJZ015-017>019.
DE...EXCESSIVE HEAT WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR DEZ001.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...IOVINO
NEAR TERM...AMC
SHORT TERM...AMC
LONG TERM...IOVINO
AVIATION...AMC/IOVINO
MARINE...AMC/IOVINO
Hazardous weather outlook, Jul 13, 4:14 PM EDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
414 PM EDT SAT JUL 13 2013

PAZ054-055-142015-
CARBON-MONROE-
414 PM EDT SAT JUL 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007>010-012-013-020-PAZ060>062-101-103-105-142015-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
OCEAN-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-
UPPER BUCKS-
414 PM EDT SAT JUL 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A PERIOD OF HOT HUMID WEATHER IS EXPECTED FOR THE COMING WORK
WEEK. HEAT INDEX VALUES NEAR 100 ARE POSSIBLE, ESPECIALLY ON
WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-142015-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
414 PM EDT SAT JUL 13 2013

...EXCESSIVE HEAT WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WATCH.

THE EXCESSIVE HEAT AND HUMIDITY ARE EXPECTED TO CONTINUE FOR
WEDNESDAY, THURSDAY AND PERHAPS FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-027-142015-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM-
CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
414 PM EDT SAT JUL 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A PERIOD OF HOT HUMID WEATHER IS EXPECTED FOR THE COMING WORK
WEEK. HEAT INDEX VALUES OF 100 TO 105 ARE POSSIBLE, ESPECIALLY ON
WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-142015-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
414 PM EDT SAT JUL 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-142015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
414 PM EDT SAT JUL 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 13, 3:20 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
320 PM EDT SAT JUL 13 2013

DEZ001-002-132015-
KENT DE-NEW CASTLE DE-
320 PM EDT SAT JUL 13 2013

...A STRONG THUNDERSTORM WILL AFFECT NEW CASTLE AND NORTHERN KENT
COUNTIES...

AT 315 PM EDT...A STRONG THUNDERSTORM WAS 6 MILES WEST OF DOVER...
MOVING NORTH AT 25 MPH.

WIND GUSTS UP TO 35 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR CLAYTON AROUND 330 PM...GREEN SPRING AROUND
340 PM...TOWNSEND AROUND 350 PM...ODESSA AROUND 400 PM...SAINT
GEORGES AROUND 410 PM AND BEAR AROUND 420 PM.

LAT...LON 3972 7548 3971 7548 3971 7551 3966 7554
      3962 7560 3959 7559 3964 7557 3951 7555
      3947 7558 3939 7551 3908 7553 3908 7572
      3972 7579

FORECASTER: GORSE
Special weather statement, Jul 13, 5:17 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
517 PM EDT SAT JUL 13 2013

NJZ010-012-015-132200-
MERCER NJ-MIDDLESEX NJ-SOMERSET NJ-
517 PM EDT SAT JUL 13 2013

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MERCER...SOUTHERN
SOMERSET AND SOUTHWESTERN MIDDLESEX COUNTIES...

AT 513 PM EDT...A STRONG THUNDERSTORM WAS NEAR TRENTON...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS.

THIS STORM WILL BE NEAR MERCERVILLE-HAMILTON SQUARE AROUND 520
PM...LAWRENCEVILLE AROUND 530 PM...PRINCETON AROUND 540
PM...PRINCETON NORTH AROUND 550 PM AND KENDALL PARK AROUND 600 PM.

LAT...LON 4016 7466 4018 7471 4016 7470 4015 7472
      4015 7473 4017 7473 4021 7477 4024 7481
      4042 7477 4043 7475 4045 7476 4056 7474
      4057 7473 4048 7436

FORECASTER: GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:03 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Ocean57 min
Jul 13, 3:16 PM EDTExcessive Heat WatchPHIBurlington, Camden, Gloucester, Mercer13 hr
Jul 13, 3:34 PM EDTAreal Flood AdvisoryPHIMiddlesex116 min
Jul 13, 5:17 PM EDTSpecial Weather StatementPHIMercer, Middlesex43 min

Nearby

Areal Flood Advisories in New Jersey, 2013Every areal flood advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.